# SDR DXTA200601645

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 4,849 hours, 3,740 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Annunciator
- Part number: 84811
- Part serial: 201
- Condition: Inoperative
- Location: Engine Oil
- Part time: 5,640 hours, 4,240 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON ADVANCING POWER FOR T/O, ENGINE OIL PRESSURE WARNING LIGHT CAME ON.  TAPES FOR TEMP AND PRESSURE INDICATED NORMAL.  INSTALLED REPAIRED ANNUNCIATOR PANEL IAW CESSNA 650 MM CHAP 31-10-01, OPS CHECK GOOD.
